Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
antiinflammatory med without effects on IBS
#1
Can anyone tell me the name of any anti inflammatory medications that don't cause problems with the gut? I have arthritis in my knees and back so I need to take something so I can move. The problem is that anything I take causes my diarrhea to be worse.

I was taking Voltaren after my doctor prescribed but that had me on the toilet 5 times within 3 or 4 hours of taking it. I asked him for something that didn't have effects on the stomach but he couldn't seem to find anything. My only other option is going to be pain killers but I know I can't take those long and that they put your brain in a fog.

#2
I am not sure. This is a specific question that I would ask to your doctor and pharmacist. If your doctor doesn't know a pharmacist really should. How are you feeling now? Did you stop the medications?

#3
No, I have been taking the anti inflammatory meds but I had to stop. My back was so stiff two days ago so I decided to take the medications. Then I was back and forth to the toilet 10 times over the next 6 hours. By the time I was done, I felt like I was going into shock. My husband was playing nurse and helped me in and out the shower, kept me hydrated, etc.

I am scheduling a doctor's appointment as soon as I can because this is unmanageable.

#4
That does sound miserable. I hope your doctor can help. Keep in mind the pharmacists too. They will know the effects of the medications.

#5
Why do you need to use medication? Use food instead. Foods like turmeric, broccoli, extra virgin olive oil, blueberries etc have antiinflammatory properties. Also, cut out foods which CAUSE inflammation, foods like sugar, grains, and processed foods in general.




Users browsing this thread:
1 Guest(s)